MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SITE-RITE VISION II 20MM; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BARD ACCESS SYSTEMS SITE-RITE VISION II 20MM; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770169
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will be evaluated.Results are expected soon.A lot history review (lhr) review is not possible, as the device is manufactured using a unique serial number and not by lot number.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
Per biomed: the ultrasound scans are too dark.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample(if available), applicable fmea documents, labeling and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of ultrasound scans are too dark was unconfirmed.During inspection the probe was tested and worked normally, no root cause confirmation since the issue could not be reproduced.The device was discarded due to being discontinued product.A lot history review (lhr) review is not possible, as the device is manufactured using a unique serial number and not by lot number.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
Per biomed: the ultrasound scans are too dark.

Brand Name
SITE-RITE VISION II 20MM
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8092453
Report Number3006260740-2018-03333
Device Sequence Number2792327
Product Code ITX
UDI-Device Identifier00801741125348
UDI-Public(01)00801741125348
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K132942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770169
Device Catalogue Number9770169
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2018
Event Location Hospital
Initial Date Received by Manufacturer 11/05/2018
Supplement Date Received by Manufacturer08/30/2019
Initial Report FDA Received Date11/20/2018
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1